# SDR 05FDEA01170

- Difficulty date: April 28, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOWER SURFACE AT SKIN BS 1130 BETWEEN   STR 29L AND STR 30.  REPLACED SHEAR TIE PER SRM 53-10-1.
